# SDR GTIA040408

- Difficulty date: April 19, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 010561001
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TWO EMERGENCY LIGHT ASSEMBLIES IN AFT ACCESSORY COMP BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHTS ASSEMBLY.  (M)
